# SDR DALA2016060704406

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND, 7 DIFFERENT FASTENERS OF PSE, ON LOWER SKIN AT REAR SPAR BETWEEN XRS=163 TO 168 AT LT WING.  THESE NRC IS ATTENDED WITH ER/A NR 546483-14AD, REV. ORIGINAL.  THESE ER/A DOCUMENTS THE DEFERRAL OF THE SID INSPECTION DESCRIBED IN WC 5700-2231 UNTIL AN ALTERNATE METHOD IS DEVELOPED TO NDT INSPECT THE AREA. WILL BE MONITORED WITH LOG PAGE NR 2494531.
